A study of noncommutative topological entropy of gauge invariant endomorphisms of Cuntz algebras began in our earlier work with J.\,Zacharias is continued and extended to endomorphisms which are not necessarily of permutation type. In particular it is shown that if is an -dimensional Hilbert space, is an irreducible multiplicative unitary on and is the tensor flip, then the Voiculescu entropy of the Longo's canonical endomorphism is equal to .
Cite this article
Adam Skalski, Noncommutative Topological Entropy of Endomorphisms of Cuntz Algebras II. Publ. Res. Inst. Math. Sci. 47 (2011), no. 4, pp. 887–896DOI 10.2977/PRIMS/54